I have been on propranolol since early Feb this year for anxiety (80mg). I have noticed rapid weight gain (two dress sizes) especially tops of legs and middle area. I have been doing general excessive and eating healthy and the weight doesn't seem to be going anywhere! This is making me feel worse
Uncommon (0.1% to 1%): Anorexia, nausea, vomiting, diarrhea, abdominal pain, flatulence, decreased appetite.
I suggest you inform your Dr. about any changes you experience with this beta-blocker, specially if it is making you feel worse.
I have been on propranolol for 6 months now for anxiety and I gained over 25 pounds very quickly. My weight gain is also in my midsection. I also have had no luck with exercise and healthy eating when I am generally a very thin person and I've never had trouble with weight.
I am very frustrated because I also feel like this drug has added to my depression and so I feel worse than the original anxiety that I was trying to overcome.
- Propranolol Information for Consumers
- Propranolol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propranolol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Oct 2010 • 3 answers
Posted 7 Jun 2013 • 9 answers
Posted 22 Oct 2014 • 9 answers
Posted 19 Dec 2017 • 2 answers
Posted 23 May 2018 • 0 answers